# SDR 98FDEA00268

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 55184175
- Condition: Corroded
- Location: Bs 309.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H-CHORD CORRODED AT END LBL 11, BS 309.24, WL 178.  *S/D*  REMOVED AND REPLACED H-CHORD AT LBL 11, BS 309.24, WL 178.
